# SDR HEEA0010454

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 7645001078112
- Condition: Intermittent
- Location: Oil Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE INDICATOR OPERATES INTERMITTENTLY AT 50 PSI.
